# SDR QXEA0200846

- Difficulty date: May 22, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 11,653 hours, 15,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Drain Line
- Condition: Plugged
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX-FLIGHT ATTENDANT REPORTED ODORLESS HAZE IN CABIN AFTER START.  HAZE WENT AWAY IN ONE MINUTE.  UNPLUGGED DUCT DRAIN LINE FROM AIR CYCLE MACHINE.  REINSTALLED DRAIN LINE.  GROUND RAN AIRCRAFT.  OPERATIONAL CHECK GOOD.  NO HAZE OR MIST SEEN IN CABIN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
